1.تحديد الأولويات والتفويضمتوسطة
After a hip replacement using a posterior approach, which statement shows a need for further teaching?
- A“I will keep a pillow between my knees when I lie on my side in bed.”
- B“I will not bend my hip past 90 degrees.”
- C“I will cross my legs when I sit, so I am more comfortable.”
- D“I will use a raised toilet seat at home.”
2.تحديد الأولويات والتفويضصعبة
A nurse has a needlestick injury from a used needle. What should the nurse do first?
- AFinish the shift and report it tomorrow
- BWash the area with soap and water
- CScrub the area with bleach
- DSqueeze the wound hard and suck it
3.مكافحة العدوى وسلامة المرضىمتوسطة
A patient with a severe latex allergy is booked for surgery. Which measure is commonly used?
- AGive the patient antihistamines before surgery and then use the normal supplies
- BWrap latex items in plastic before use
- CUse latex gloves only for short procedures
- DUse latex-free supplies and schedule the patient as the first case of the day
4.مكافحة العدوى وسلامة المرضىصعبة
A nurse has worked three long shifts in a row and feels exhausted. The manager asks the nurse to stay for another shift. What is the most appropriate response?
- AExplain that fatigue would make care unsafe and decline the extra shift
- BAgree without telling anyone about the fatigue
- CAgree and drink extra coffee to stay alert
- DAgree, but skip the independent medication checks to save energy on the shift
5.القيم المخبرية والشواردمتوسطة
A patient with hyperkalemia is prescribed an oral potassium binder such as patiromer or sodium zirconium cyclosilicate. How does this drug lower potassium?
- AIt stops the kidneys from absorbing water in the tubules
- BIt protects the heart muscle against high potassium levels
- CIt moves potassium into cells in the next few minutes
- DIt binds potassium in the gut so it leaves in the stool
6.القيم المخبرية والشواردصعبة
A 68-year-old man has fatigue, a hemoglobin of 9,8 g/dL (98 g/L), an MCV of 72 fL and a low ferritin. He eats a normal diet. What is the most important next step?
- ALook for a source of blood loss in the gut
- BStart vitamin B12 injections
- CRepeat the blood count in one year
- DGive iron and do no further tests at all
7.التمريض السريريمتوسطة
A very anxious patient breathes rapidly for a long period. Which change is expected?
- ARespiratory alkalosis from a low PaCO2
- BRespiratory acidosis from a high PaCO2
- CMetabolic alkalosis from vomiting
- DMetabolic acidosis from a low bicarbonate
8.التمريض السريريصعبة
كان إخراج البول لدى مريض منخفضًا جدًا لمدة 12 ساعة وارتفع الكرياتينين بشدة. أي دواء في المخطط هو الأرجح أن يحتاج إلى مراجعة؟
- Aمكمّل فيتامينات
- Bكريم مرطّب
- Cدواء مضاد للالتهاب غير ستيرويدي مثل إيبوبروفين
- Dالباراسيتامول بالجرعات المعتادة
9.التمريض الباطني الجراحي: القلب والأوعية والجهاز التنفسيمتوسطة
A patient with an implantable cardioverter-defibrillator asks what to do if it fires. Which teaching is correct?
- AIgnore any shock at all, because the device is designed to fire every day and needs no follow-up
- BRemove the device battery at home if it fires more than once
- COne shock and well: contact the device clinic; repeated shocks or unwell: call emergency services
- DDrive straight to hospital alone after any shock so the device can be checked by the team
10.التمريض الباطني الجراحي: القلب والأوعية والجهاز التنفسيصعبة
Thirty minutes after extubation, a patient develops a high-pitched noise on breathing in and is anxious. SpO₂ is falling. What should the nurse do?
- AEncourage the patient to sleep it off and recheck them in an hour
- BLay the patient flat and reassure them
- CGive a large drink of cold water to soothe the throat and settle it
- DSit the patient up, give oxygen and call for urgent airway help
11.التمريض الباطني الجراحي: الأعصاب والغدد الصماء والكلىمتوسطة
After a kidney biopsy, which observation is most important?
- ASigns of bleeding, such as haematuria and a rising pulse
- BThe colour of the patient's skin on the face
- CThe patient's appetite at the next meal
- DThe temperature every four hours only
12.التمريض الباطني الجراحي: الأعصاب والغدد الصماء والكلىصعبة
A prescription reads "Insulin 10U". Why is this a safety problem?
- AThere is no problem as long as the nurse can read it
- BInsulin doses must always be written in millilitres
- C"U" can be misread as a zero, giving a tenfold dose
- D"U" means the insulin must be given intravenously
13.التمريض الباطني الجراحي: الجهاز الهضمي وما حول الجراحة والأوراممتوسطة
مريض نزف السبيل الهضمي العلوي الحاد هيموغلوبينه طبيعي عند الوصول. لماذا قد يكون ذلك مضللًا؟
- Aلأن الهيموغلوبين يرتفع دائمًا في البداية بعد أي فقد دم
- Bلأنه ينخفض فقط بعد انتقال السوائل أو تخفيف الدم بالسوائل الوريدية
- Cلأن الهيموغلوبين لا ينخفض إلا بعد أسبوع كامل من النزف المتواصل
- Dلأن الهيموغلوبين لا يتأثر بالنزف من الأمعاء
14.التمريض الباطني الجراحي: الجهاز الهضمي وما حول الجراحة والأورامصعبة
A patient arrives in the anaesthetic room without an identity band. What should the nurse do?
- AStop and confirm identity, then apply a band
- BProceed because the patient can say their name
- CUse the spare identity band from the front of the patient's notes folder
- DProceed and add a band once in recovery